# SDR VNAA202409110028

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AFT DD5 FOUND TO BE CORRODED REQUIRES REPLACEMENT.    LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL P/N# 601R31902-317A IAW CRJ 700 TASK SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01.
